# SDR FCPR20030010

- Difficulty date: May 6, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N700PX
- Make and model: Socata TBM 700
- Aircraft serial: 249
- Engine: Pwa PT6A6
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: KFC325
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 48 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT WHILE FLYING IN IMC CONDITIONS WITH AUTO PILOT ENGAGED IN HEADING MODE, HE COMMANDED A COURSE CHANGE AND THE AUTOPILOT PERFORMED A TURN IN THE OPPOSITE DIRECTION.  CONDUCTED AT P-STATIC TEST AND FOUND SEVERAL STATIC WICKS NOT BONDED CORRECTLY, ALSO  FOUND THAT WHEN HIGH VOLTAGE APPLIED TO THE PROPELLER THE AUTOPILOT WOULD TURN ITSELF ON AND RANDOMLY GO INTO DIFFERENT MODES.  THE AUTOPILOT AND AIRFRAME MANUFACTURES HAVE BEEN CONTACTED.
